User Reviews for Rytary
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Rytary.
|Parkinson's Disease||6 reviews||48 medications|
|Summary of Rytary reviews||6 reviews||3.9|
Reviews for Rytary
For Parkinson's Disease "I have been on Rytary for 10 months. At first it worked well: 2 pills (23.75mg,95mg) 3 times a day with one at bedtime. Since the 6th month I have had INCREASING DYSKINESIA and muscle cramps. In November they were unstoppable and I had to go to the hospital for a relaxant IV. (The ER did not know what the heck to do). I was screaming with pain. I am trying different doses and times but I believe the delivery is defective and uneven. I have no control over the delivery. I do not think my PD disease could have progressed tha t fast in 4 months. I was "stable" and in control on Sinemet. :1/2 S. 25/100 every two hours for a total of 450 to 500 mg a day. I was sleeping well. Now I am bent over, in PAIN, never know how I will be."
GrrrBear (taken for 6 months to 1 year) December 30, 2016
|0 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Parkinson's Disease "My mom was switched to Rytary to decrease off periods. She used to be able to walk one mile. At first the Rytary seemed great, but then her neurologist couldn't get a dose that worked consistently. The manufacturer says absorption is 70%, her Neuro says 50%, but sometimes it was 0% and when we would add some immediate release levodopa, she would get horrible dyskinesia. She could barely walk and we've switched back to old meds with little improvement. I regret ever switching!!"
Kbsdaughter (taken for less than 1 month) August 31, 2016
|6 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Parkinson's Disease "I am a 63 year old female and have had Parkinson's for 3 years. Sinemet worked well for me but I was beginning to have down time between doses. My neurologist started me on Rytary and I took it for 2 months. Rytary gave me more energy and less downtime between doses but had horrible side effects. I tried adjusting my dosages but no improvement. I was unable to sleep, had nausea and vomiting, lost significant weight, had chills and Ivey hands but sweat ran from my face. My temp after the last dose of the day ran 96.9. Then, I started having chest pains. I take Azilect so that may have caused the Rytary to have a stronger effect. I was in bed most of the day. Switched back to Sinement with doses every 3 hrs and feel great!"
MissLadyToo September 18, 2015
|30 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Parkinson's Disease "Been taking Rytary for 5 months. First was on 3 pills 3 times a day and did really well. The last 2 months it has been 3 pills 4 times a day. I have been feeling agitated, nervous, seeing things that are not there and thinking my home is the place I used to work. I am afraid of hurting my wife and have terrible night dreams. I feel I have no where to turn for help. I only see a PA when I go to the doctor and she just gives me more medicine some of which has very serious side effects and has recommended DBS. These symptoms are a daily occurrence and I hope it is not the drug."
David age 65 (taken for 1 to 6 months) August 4, 2015
|28 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Parkinson's Disease "I've been on Rytary for 6 weeks. I take it 3 times a day, 3 pills at each dose. It is unpredictable at times. There are days that I get a full 6 hour benefit without wearing off. But food creates a problem with its effectiveness. There are other times that I'm on an empty stomach, but it does not allow me to have mobility until it kicks in. Other times it kicks in right away, then there's a period not working so well , and then it works again at the 5th hour. I'm really studying all the variables such as my sleep, food intake and stress levels. If I have stress, Rytary ceases to work. Perhaps I need to increase my dose. I'll discuss with my doc this week. But overall it has been much better than Sinemet which gave me 2 1/2 hours."
54 yr old (taken for 1 to 6 months) June 14, 2015
|33 users found this comment helpful. Did you? Yes No||Report as inappropriate|
For Parkinson's Disease "I have been taking Rytary for the last 9 days, and it worked great at night since I was sleep. But it worked about 30%-40% for me as soon as I put something in my mouth. I had a small apple yesterday and took my pills 2 1/2 hours later, and I was stiff, with almost no movement for the next 2 hours. Today I had a very light vegii lunch at noon, took Rytary at 3pm which worked about 30%, and I finally decided to take my Parcopaat 6pm on top of Rytary! I would vote for Rytary at night only."
Banoojun (taken for less than 1 month) March 12, 2015
|39 users found this comment helpful. Did you? Yes No||Report as inappropriate|